# SDR UF6A971105

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 36146226004
- Condition: Failed
- Location: Nr 1 Autopilot
- Part time: 10,042 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5762 - STANDBY CONTROL SYSTEM ENGAGED DURING FLIGHT WITH AILERONS SHOWING ON THE PANEL ALONG WITH STANDBY CWP.  MAINTENANCE REMOVED AND REPLACED NR 1 AUTOPILOT COMPUTER.  SYSTEM OPS CHECKED GOOD.  (M)
